# SDR COEA2024061220757

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N757FX
- Make and model: Textrn 408
- Aircraft serial: 0013
- Aircraft time: 276 hours, 365 cycles
- System (JASC): 7100 · Powerplant System
- Part: Arm
- Part number: 7852161124
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 258442 NR 2 DISCREPANCY: DURING A SCHEDULED INSPECTION, IT WAS DISCOVERED THAT THE L/H INERTIAL SEPERATOR FWD ARM IS FAILING/CRACKING DUE TO EXCESSIVE WEAR.  REPLACED THE INERTIAL SEPERATOR ASSEMBLY IAW C408 IPC 30-20-05 FIG 01 REV.5 AND C408 30-20-00.
